Couldn't find what you looking for?

TRY OUR SEARCH!

I have read the dozens of post but im just wondering cos i was only on percs for 5 months (only about 30 mg a day)and i was misinformed on the street about suboxone subligual films....i was told they would make me feel better getting off of percs but not that it would be just as hard to get off subs!!!! anyways i only took 1 quarter of a 8mg/2mg strip a day for 3 months and dropped off 4 days ago.....will my withdrawals last as long even tho i have only been on any drug for not even a year...and subs only 3 months?

Loading...

Suboxone is a long-acting opiates. People suffer withdrawal from that for longer period than if they tried to quit heroin. It will take a while. If you have access to any family practice doctor, internal medicine doctor, or just urgent care, go ask for prescriptions of clonidine (an anti-hypertension med) and ondansetron (an anti-nausea med). These meds can reduce the severity of withdrawal somewhat, but not completely.

 

Reply

Loading...


In my personal experience it took about a week to stop feeling awful.... not good, just not awful. Also recommend weaning yourself off -- from 8mg (1 month), to 6mg (1 month), to 4mg....etc etc....until you are only taking 1mg a day (there are 2mg strips available that you can cut in half-- talk to your doc). Unfortunately, I still experienced some w/d symptoms, but it wasn't as bad as my WORST days...
Reply

Loading...